# SDR FDEA201204291671

- Difficulty date: April 29, 2012
- Submitted: April 30, 2012
- Operation: Air carrier
- Aircraft: N685FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 803
- Aircraft time: 18,690 hours, 10,309 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: A53781966200
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPPARTMENT UPPER CEILING FR 32 BETWEEN SEAT TRACKS 2R & 3R BEAM VERTICAL STIFFENER CRACKED.   REPAIRED FWD CARGO COMPT UPPER CEILING FR 32 BETWEEN 2R & 3R IAW FSRM 53-10-15, FIG 212 SHEETS 1 & 2 PAGES 393-400.
